# SDR DALA2025072405570

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,142 hours, 10,030 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DTE REQUIRED. ERA 627785-14 ISSUED FOR FUSELAGE / STR-2L / FR60- 64 / SPLICE REPAIRS. THESE REPAIRS ARE CONSIDERED MAJOR. CORRECTIVE ACTION: PERFORMED INSP OK TO CONTINUE PER ERA 627785-14. (1101752)
